# SDR P5CA2017040600085

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,170 hours, 20,037 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101487
- Part serial: 0282
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT EQ EXH FAN 1 STATUS MSG. REMOVED AND REPLACED NR 2 AFT EQ COOLING FAN IAW SUPP 21-51-41. OPS CK GOOD AT THIS TIME MDDR IS CLOSED.
